Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On linear projections of quadratic varieties


Authors: Markus Brodmann and Euisung Park
Journal: Proc. Amer. Math. Soc. 144 (2016), 2307-2314
MSC (2010): Primary 14H45, 13D02
DOI: https://doi.org/10.1090/proc/12885
Published electronically: October 14, 2015
MathSciNet review: 3477048
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study simple outer linear projections of projective varieties whose homogeneous vanishing ideal is defined by quadrics which satisfy the condition $ K_2.$ We extend results on simple outer linear projections of rational normal scrolls.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14H45, 13D02

Retrieve articles in all journals with MSC (2010): 14H45, 13D02


Additional Information

Markus Brodmann
Affiliation: Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH – Zürich, Switzerland
Email: brodmann@math.uzh.ch

Euisung Park
Affiliation: Department of Mathematics, Korea University, Anam-dong, Seongbuk-gu, Seoul 136-701, Republic of Korea
Email: euisungpark@korea.ac.kr

DOI: https://doi.org/10.1090/proc/12885
Keywords: Quadratic variety, linear projection, condition $K_2$
Received by editor(s): September 23, 2014
Received by editor(s) in revised form: June 4, 2015, and June 30, 2015
Published electronically: October 14, 2015
Communicated by: Lev Borisov
Article copyright: © Copyright 2015 American Mathematical Society